Applied Mathematics

Vol.2 No.7(2011), Paper ID 5878, 4 pages

DOI:10.4236/am.2011.27124

 

Fourier Truncation Method for Fractional Numerical Differentiation

 

Ailin Qian, Jianfeng Mao

 

 

Copyright © 2011 Ailin Qian, Jianfeng Mao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Qian, A. and Mao, J. (2011) Fourier Truncation Method for Fractional Numerical Differentiation. Applied Mathematics, 2, 914-917. doi: 10.4236/am.2011.27124.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.